# SDR DALA2017092707112

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 116,087 hours, 14,043 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF. AN L1 DOOR ALERT MESSAGE ILLUMINATED FOR SEVERAL MINUTES, THEN WENT OUT,  NO ABNORMAL SYMPTOMS NOTICED.  L1 DOOR MECHANISM AND DOOR WARNING SWITCH INSPECTED, NO FAULTS FOUNDED,  CLEANED AND REMOVED DEBRIS AROUND THE DOOR WARNING SWITCH AREA IAW AMM 52-71.
